Both my hips are bad but one is worse than the other.Sometimes i get a real burning pain in one of my hips.Its like its on fire.I put vasoline on it once & it seemed to help for awhile.Its like its under the skin burning.Any ideas on whats causing this.Never had this before.Always something new popping up.Thanks.
Since this is a new symptom, I would have to wonder if it is related to one of the meds you are taking. Can you trace it back to any particular medication that you started prior to this type of pain? It does not have to be the same day, week, even within weeks, some time it takes a few weeks, or month to build up in your system before the side effect starts. Are you taking Aggrenox ? This can be one of the nasty side effects of this med, do not stop w/o talking to your doctor 1st, & he may even want you to continue as w/continued treatment it may go away. Please go back & think about when it started & what you started taking in relationship to the pin you are now having. But remember, it still could be unrelated... God Bless & Good Health..Mommanancy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2011 • 2 answers
Posted 28 May 2011 • 3 answers
Posted 15 Feb 2012 • 3 answers
Posted 28 Apr 2014 • 1 answer
I used capsaicin 0.15% for arthritis pain and having SEVERE burning. what do I do to relieve the pa?
Posted 5 Feb 2016 • 5 answers